# SDR 98ZZZX2543

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49718
- Make and model: Bell 206B
- Aircraft serial: 1917
- System (JASC): 3340 · Exterior Lighting
- Part: Power Box
- Part number: 010770062A49A
- Condition: Failed
- Location: Strobe
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOULD NOT GENERATE POWER OUTPUT.  SEND FOR REPAIR EVALUATION.
